MathSciNet Relay Station
MathSciNet bibliographic data
MR2971396 34K14 (92C99)
Zhang, Hong; Yang, Mingquan; Wang, Lijuan Existence and exponential convergence of the positive almost periodic solution for a model of hematopoiesis. Appl. Math. Lett. 26 (2013), no. 1, 38–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement